Regularity of varieties in strictly pseudoconvex domains.

Título inglés Regularity of varieties in strictly pseudoconvex domains.
Título español Regularidad de variedades en dominios estrictamente pseudo convexos.
Autor/es Forstneric, Franc
Organización Inst. Math. Phys. Mechan., Ljubljana, Eslovenia
Revista 0214-1493
Publicación 1988, 32 (1): 145-150, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We prove a theorem on the boundary regularity of a purely p-dimensional complex subvariety of a relatively compact, strictly pseudoconvex domain in a Stein manifold. Some applications describing the structure of the polynomial hull of closed curves in Cn are also given.
Clasificación UNESCO 120402
Palabras clave español Variedades complejas ; Variedades de Stein
Código MathReviews MR0939779
Código Z-Math Zbl 0737.32008
Icono pdf Acceso al artículo completo